# SDR CA060224001

- Difficulty date: February 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85720062010
- Condition: Departed
- Location: Rt Wing Le
- Part time: 28,716 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE AIRCRAFT LOST THE RT INBOARD LEADING ASSY 611AR UPON ROTATION.  THE LEADING EDGE SECTION REPORTEDLY BLEW OFF, AND OVER THE TOP OF THE WING AND CAME DOWN WITHIN THE AIRPORT BOUNDARY AREA TOWARDS THE END OF THE RUNWAY.  THE AIRCRAFT WAS ABLE TO PERFORM A CIRCUIT AND LANDED SAFELY.  ENGINEERING INSPECTED THE AIRCRAFT AND REPORTED THAT THE UPPER LEADING EDGE ATTACHMENT SCREWS WERE STILL IN PLACE AFTER LANDING, BUT ONLY TWO OF THE 26 LOWER ATTACHMENT SCREWS WERE IN PLACE.  ONE SCREW WAS LOCATED TOWARDS THE INBOARD SIDE AND ONE AT THE OUTBOARD SIDE.  THE OTHER 24 ATTACHMENT SCREWS WERE MISSING.
